# SDR CALA2025022400422

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLANNING DIRECTS TO CONTACT ENGINEERING - AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, FOR THE LEFT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N18223 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08521. LATEST REVISION OF ECRA 5310-08521. CONTACT ENGINEERING FOR THE LEFT HAND #3 WINDOW FRAME E-F POST LATEST REVISION OF ECRA 5310-08521. REF L/P 3944793. REPAIR ON AIRCRAFT N18223 IN ACCORDANCE WITH PART 2 OF THE AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, TOMC-APPROVAL FROM SC1ELBYC COMMENT BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE LEFT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08521 REF LP 3944793 PLANNING DIRECTS, CONTACT ENGINEERING - AFTER THE ACCUMULATION QC OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, FOR THE LEFT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N18223 IN ACCORDANCE WITH PART 2 OF THE QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
